# SDR CALA9800728

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464431280A
- Condition: Wrinkled
- Location: Rt Te Foreflap
- Part time: 28,863 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FOREFLAP HAS WRINKLED SKIN.  REPLACED RIGHT WING O/B FOREFLAP PER MM 27-51-37.
